PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 41(55), pp. 137--141 (1987)
SOME LIMIT THEOREMS FOR ONE TYPE OF STOCHASTIC INTEGRO-DIFFERENTIAL EQUATIONS
Svetlana Jankovi\'cFilozofski fakultet, Nis, Yugoslavia
Abstract: We consider limit theorems for linear stochastic integro-differential equations of a special type and we give sufficient conditions for the almost sure convergence of the sequence of their solutions.
Classification (MSC2000): 60H10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts